EconPapers    
Economics at your fingertips  
 

A Proof of the Sylvester Criterion for Quadratic Forms via Optimality Conditions for Quadratic Functions

Giorgio Giorgi

Journal of Mathematics Research, 2022, vol. 14, issue 2, 1

Abstract: We give a proof of the so-called Sylvester criterion for quadratic forms (for real symmetric matrices), based on elementary optimality properties of quadratic functions.

Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/jmr/article/download/0/0/46867/50112 (application/pdf)
https://ccsenet.org/journal/index.php/jmr/article/view/0/46867 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:14:y:2022:i:2:p:1

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:14:y:2022:i:2:p:1